BibTeX record journals/jmc/LuykxMPW15

download as .bib file

@article{DBLP:journals/jmc/LuykxMPW15,
  author    = {Atul Luykx and
               Bart Mennink and
               Bart Preneel and
               Laura Winnen},
  title     = {Two-permutation-based hashing with binary mixing},
  journal   = {J. Math. Cryptol.},
  volume    = {9},
  number    = {3},
  pages     = {139--150},
  year      = {2015},
  url       = {http://www.degruyter.com/view/j/jmc.2015.9.issue-3/jmc-2015-0015/jmc-2015-0015.xml},
  timestamp = {Thu, 13 Aug 2020 12:42:28 +0200},
  biburl    = {https://dblp.org/rec/journals/jmc/LuykxMPW15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics